# SDR PAIR20170731S3982

- Difficulty date: July 31, 2017
- Submitted: July 31, 2017
- Operation: General aviation
- Filed by: Signature Flight Support LLC, repair station PAIR208A
- Aircraft: N700Y
- Make and model: Piper PA-23-250
- Aircraft serial: 277754076
- Aircraft time: 7,014 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 40131
- Condition: Cracked
- Location: Mlg
- Part time: 7,014 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING THE WHEEL FROM THE RIGHT MAIN LANDING GEAR FOR ANNUAL INSPECTION, THE AXLE NUT WAS BINDING.  REMOVED ALL AIR FROM THE TIRE AND THE BINDING WAS RELEASED.  FOUND THE WHEEL CRACKED WITH THREE OF THE SIX THREADED INSERTS THAT HOLD THE WHEEL HALVES TOGETHER BROKEN OUT.
